About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 359054, 14 pages
http://dx.doi.org/10.1155/2012/359054
Research Article

Theorems for Boyd-Wong-Type Contractions in Ordered Metric Spaces

1Institut Supérieur D'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, Hammam Sousse, Tunisia
2Department of Mathematics, The Hashemite University, P.O. Box 13115, Zarqa 13115, Jordan
3Faculty of Applied Sciences, University Politehnica of Bucharest, 313 Splaiul Independenţei, 060042 Bucharest, Romania
4Department of Mathematics, The Hashemite University, P.O. Box 330127, Zarqa 13115, Jordan

Received 16 August 2012; Accepted 3 September 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Zead Mustafa, Vahid Parvaneh, Mujahid Abbas, and Jamal Rezaei Roshan, “Some coincidence point results for generalized (psi,phi)-weakly contractive mappings in ordered G-metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Mihai Postolache, “Common fixed point theorems for dominating and weak annihilator mappings in ordered metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Sumit Chandok, and Mihai Postolache, “Fixed point theorem for weakly Chatterjea-type cyclic contractions,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Mohamad Esmaeil Samei, Shahram Rezapour, and Cristiana Ionescu, “Fixed points of some new contractions on intuitionistic fuzzy metric spaces ,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • Zead Mustafa, Jamal Rezaei Roshan, and Vahid Parvaneh, “Coupled coincidence point results for $(\psi ,\varphi )$-weakly contractive mappings in partially ordered $G_{b}$-metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 206, 2013. View at Publisher · View at Google Scholar
  • Sumit Chandok, and Simona Dinu, “Common Fixed Points for Weak ψ-Contractive Mappings in Ordered Metric Spaces with Applications,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Zead Mustafa, Erdal Karapinar, and Hassen Aydi, “A discussion on generalized almost contractions via rational expressions in partially ordered metric spaces,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, Ariana Pitea, and Rade Lazovic, “Contraction conditions using comparison functions on b-metric spaces,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Sumitra Dalal, Wutiphol Sintunavarat, and Jelena Vujakovic, “Common property (E.A) and existence of fixed points in Menger spaces,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Muhammad Usman Ali, and Tayyab Kamran, “A new approach to (alpha, psi)-contractive nonself multivalued mappings,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Abdul Rahim Khan, Mujahid Abbas, Talat Nazir, and Cristiana Ionescu, “Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Farshid Khojasteh, Mujahid Abbas, and Simona Costache, “Two New Types of Fixed Point Theorems in Complete Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Xiao-lan Liu, “Common fixed points of ordered g-contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 28, 2014. View at Publisher · View at Google Scholar